# SDR USAA2014050500018

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 61,922 hours, 42,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THE LT OVERWING EXIT SIGN COVER DAMAGED.  R & R LT OVERWING EXIT SIGN COVER IAW AMM 33-51-11-002-004 402-007.
